• UPC: 300450813084
  • Relieves sore throat.
  • Reduces fever.
  • Alleviates body aches.
Retail: $7.50
Our Price:$6.66
You Save: $0.84 (11.2%)
    Points Needed to Purchase:134
    Reward Points on this item:6
    Bonus Points Earned:0

    Quantity:
    Tylenol sore throat daytime liquid with cool burst
    • TYLENOL Cough and Sore Throat Daytime Liquid with Cool Burst contains acetaminophen 1000 mg and dextromethorphan HBr 30 mg in each 30 mL (2 tablespoonsful).
    • Acetaminophen: 500 mg per 15 ml.
    • Relieves sore throat.
    • Reduces fever.
    • Alleviates body aches.
    • Does not contain alcohol.
    • Each tablespoon contains: sodium (11 mg).
    • Temporarily relieves minor aches and pains due to: the common cold, headache, sore throat, muscular aches.
    • Temporarily reduces fever.

    Active Ingredients

    (in Each 15 ml = 1 Tablespoon): Acetaminophen (500 mg).

    Inactive Ingredients

    Citric Acid, FDandC Blue 1, Flavors, Polyethylene Glycol, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Carboxymethylcellulose, Sorbitol, Sucralose, Sucrose.

    • Do not take more than directed (see overdose warning).
    • Do not take for more than 10 days unless directed by a doctor.
    • Adults and children 12 years and over: take 2 tablespoons (tbsp) or 30 ml in dosing cup provided every 4 to 6 hours while symptoms last
    • Do not take more than 8 tablespoons in 24 hours.
    • Children under 12 years: do not use this adult product in children under 12 years of age this will provide more than the recommended dose (overdose) and may cause liver damage.
    • Store between 68-77 degrees F (20-25 degrees C).
    • Do not use with other medicines containing acetaminophen.
    • Do not use if plastic neck wrap or foil inner seal imprinted with safety seal is broken or missing.
    • Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers.
    • Acetaminophen may cause liver damage.
    • Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly.
    • Do not use with any other product containing acetaminophen.
    • Stop use and ask a doctor if pain gets worse or lasts for more than 10 days, fever gets worse or lasts for more than 3 days, new symptoms occur, redness or swelling is present.
    • These could be signs of a serious condition.
    • If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children.
    • Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage.
    • Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
    Shipping Weight : 0.70 lb